# SDR SWAA2025090395143

- Difficulty date: July 24, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 57,435 hours, 34,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP LOCATED BS 1006 TO BS 1040 AND LBL 3 WL 208.1 AT AFT GALLEY AREA.   REPLACED STRAP LOCATED BS 1006 TO BS 1040 AND LBL 3 WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG: 147A5600 SHEET: 32 REV:B .
